# SDR WX0A2023017031706

- Difficulty date: December 19, 2022
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N233NV
- Make and model: Airbus A320-214
- Aircraft serial: 2001
- Aircraft time: 46,644 hours, 25,939 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Condition: Chafed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG DOOR ACTUATOR UPPER ATTACHMENT FITTING ON KEEL BEAM AFT LUG AFT FACE FOUND WITH CHAFING DAMAGES.  L/H MLG DOOR ACTUATOR UPPER ATTACHEMENT FITTING ON KEEL BEAM AFT LUG AFT FACE, CHAFING MARK REMOVED BY SPOT FACING PROCEDURE AS PER SRM 51-46-12 REV 143 AND FOUND WITHIN LIMITS AS PER AIRBUS REPAIR INSTRUCTION R533 70506 C AND COMPLY WITH ERO NO. R5336-0023 REV. 00. PERMANENT MAJOR REPAIR CATEGORY A, NO FURTHER ACTION REQUIRED. SPOT FACE DIMENSION: DIA.= 34.0 MM, FINAL LUG THICKNESS: 9.829 MM. SURFACE REPROTECTED AS PER SRM 51-75-12-911-001 REV 143. SEE NDT REPORT MWO 53190-11 FOR DETAILS OF WORK ACCOMPLISHED.
